MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 0.3ML 31GA 6MM HALFUNIT 10BAG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE 0.3ML 31GA 6MM HALFUNIT 10BAG; PISTON SYRINGE
Catalog Number 324910
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #: unknown batch#: 3348051 it was reported that the bd syringe 0.3ml 31ga 6mm halfunit 10bag had foreign matter.The following information was provided by the initial reporter: "customer purchased syringes from brookshire brothers pharmacy and states that 3 of the syringes had a liquid in them." lot: 3348051 unable to provide material number qty: (b)(4).Verbatim: complaint received via email(s) attached.Complaint received by phone call on 03-may-2024.Customer purchased syringes from brookshire brothers pharmacy and states that 3 of the syringes had a liquid in them.Lot: 3348051 unable to provide material number qty: (b)(4).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD SYRINGE 0.3ML 31GA 6MM HALFUNIT 10BAG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19397565
Report Number1920898-2024-00122
Device Sequence Number7762671
Product Code FMF
UDI-Device Identifier00382903249107
UDI-Public(01)00382903249107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number324910
Device Lot Number3348051
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown